On the ultimate energy bound of solutions to some forced second-order evolution equations with a general nonlinear damping operator - Sorbonne Université Access content directly
Journal Articles Tunisian Journal of Mathematics Year : 2019

On the ultimate energy bound of solutions to some forced second-order evolution equations with a general nonlinear damping operator

Dates and versions

hal-03904573 , version 1 (16-12-2022)

Identifiers

Cite

Alain Haraux. On the ultimate energy bound of solutions to some forced second-order evolution equations with a general nonlinear damping operator. Tunisian Journal of Mathematics, 2019, 1 (1), pp.59-72. ⟨10.2140/tunis.2019.1.59⟩. ⟨hal-03904573⟩
6 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More